# SDR FDEA200906302400

- Difficulty date: June 30, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 47,748 hours, 10,844 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT NR 4 FWD BANJO FITTING FOUND CRACKED.   REPAIR CARRIED OUT AS PER SRM 55-20-00 FIGURE 3 VOLUME I, REVISION 40.   REPAIR CATEGORY B, DAMAGE TOLERANCE INSPECTION REQUIREMENT INITIAL 5400 CYCLE,   REPETITIVE 2700 CYCLE AS PER DRAWING NR SN10550000. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION 107.
